# SDR V0XR2012042600007

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N842EX
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 26,518 hours, 28,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320008
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT X=291 BETWEEN STRINGER 11 AND 12.  REPAIRED DENT IAW REPAIR DWG 8-53-12089 ISSUE 2.  EDDY CURRENT GOOD, NO DEFECT. ULTRASONIC BOND CHECK GOOD, NO DEFECT.
